# SDR RAIA9910018

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 5905587
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7412-STL - RIGHT ENGINE FUEL CLOG LIGHT ON.  MAINTENANCE REPLACED FUEL PUMP INLET FILTER.
